# SDR ASAA2020022763290

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 46,926 hours, 13,987 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACC FAN LUBE #1 ENG S/N 896511 FOUND ALL PLATFORMS WITH DAMAGED / MISSING ELASTOMER SEAL. GROUNDED - YES. REPLACED ALL 24 PLATFORMS ON ENG 1 REF T/C 78472010.
